Obserwuj
Jan van Mill
Jan van Mill
Professor of Topology University of Amsterdam
Zweryfikowany adres z uva.nl - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Infinite-dimensional topology. Prerequisites and introduction
J Mill
Amsterdam: NHPC, 1989
423*1989
The infinite-dimensional topology of function spaces
J Van Mill
Elsevier, 2002
4202002
An introduction to βω
J van Mill
North-Holland, 1988
261*1988
Open problems in topology
J Van Mill, GM Reed
North-Holland, 1990
1881990
Supercompactness and Wallman spaces
J Van Mill, Jan. van Mill (Mathematiker, Niederlande), ...
Mathematisch Centrum, 1977
1641977
Prerequisites and Introduction
J van Mill, ID Topology
North-Holland Math. Library 43, 1989
1521989
Classes defined by stars and neighbourhood assignments
J van Mill, VV Tkachuk, RG Wilson
Topology and its Applications 154 (10), 2127-2134, 2007
1162007
An introduction to βω, Handbook of Set-Theoretic Topology (K. Kunen and JE Vaughan, eds.)
J van Mill
North-Holland Publishing Co., Amsterdam, 1984
811984
Erdős space and homeomorphism groups of manifolds
J Dijkstra, J Van Mill
American Mathematical Society 208 (979), 2010
732010
Selections and orderability
J Van Mill, E Wattel
Proceedings of the American Mathematical Society 83 (3), 601-605, 1981
691981
A Countably Compact Topological Group H Such that H*H is not Countably Compact
KP Hart, J van Mill
Transactions of the American Mathematical Society, 811-821, 1991
651991
A fake topological Hilbert space
RD Anderson, DW Curtis, J van Mill
Transactions of the American Mathematical Society 272 (1), 311-321, 1982
571982
Weak 𝑃-points in Čech-Stone compactifications
J van Mill
Transactions of the American Mathematical Society 273 (2), 657-678, 1982
531982
Groups with only resolvable group topologies
WW Comfort, J Van Mill
Proceedings of the American Mathematical Society 120 (3), 687-696, 1994
511994
Concerning connected, pseudocompact Abelian groups
WW Comfort, J van Mill
Topology and its Applications 33 (1), 21-45, 1989
511989
The space of infinite-dimensional compacta and other topological copies of (lf2) ω
J Dijkstra, J van Mill, J Mogilski
Pacific Journal of Mathematics 152 (2), 255-273, 1992
481992
A note on the Effros Theorem
J van Mill
The American Mathematical Monthly 111 (9), 801-806, 2004
452004
On the extent of star countable spaces
O Alas, L Junqueira, J Mill, V Tkachuk, R Wilson
Open Mathematics 9 (3), 603-615, 2011
442011
Absorbing systems in infinite-dimensional manifolds
J Baars, H Gladdines, J van Mill
Topology and its Applications 50 (2), 147-182, 1993
441993
Characterization of some zero-dimensional separable metric spaces
J van Mill
Transactions of the American Mathematical Society 264 (1), 205-215, 1981
441981
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20